# SDR DXTA2022011054850

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0212
- Aircraft time: 2,737 hours, 1,563 cycles
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: 536022
- Part serial: CU74516
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: CR
- How discovered: L
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DC GEN AMPS R AMBER CAS: DURING CRUISE AT FL400, AMBER DC GEN AMP R CAME ON STEADY AND QRH P1 WAS DIRECTED AND FOLLOWED. DIVERSION TO MSY WAS NECESSARY. // SIGNOFF// REMOVED AND REPLACED R/H GENERATOR SHUNT AND R/H GENERATOR CONTACTOR SN: CU-74516 WITH NEW SN: CW-27787, PERFORMED SATISFACTORY OPS CHECK IAW CE-680A AMM 24-60-10. NO OTHER FAULTS AT THIS TIME.
